JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A COMPLEX SPACE FORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A COMPLEX SPACE FORM
Ki, U-Hang; Kim, In-Bae; Lim, Dong-Ho;
  PDF(new window)
 Abstract
Let M be a real hypersurface with almost contact metric structure in a complex space form , . In this paper we prove that if $R_{\xi}L_{\xi}g
 Keywords
real hypersurface;structure Jacobi operator;Hopf hypersurface;
 Language
English
 Cited by
1.
Structure Jacobi Operators of Real Hypersurfaces with Constant Mean Curvature in a Complex Space Form,;;;

Kyungpook mathematical journal, 2016. vol.56. 4, pp.1207-1235 crossref(new window)
2.
Jacobi Operators with Respect to the Reeb Vector Fields on Real Hypersurfaces in a Nonflat Complex Space Form,;;;

Kyungpook mathematical journal, 2016. vol.56. 2, pp.541-575 crossref(new window)
1.
On characterizations of real hypersurface in complex space form with Codazzi type structure Lie operator, Monatshefte für Mathematik, 2014, 173, 3, 371  crossref(new windwow)
2.
On Characterizations of Hopf Hypersurfaces in a Nonflat Complex Space Form with Anti-commuting Operators, Results in Mathematics, 2017, 71, 1-2, 197  crossref(new windwow)
3.
Real hypersurfaces with Killing type operators in a nonflat complex space form, Journal of Geometry, 2017  crossref(new windwow)
 References
1.
J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew. Math. 395 (1989), 132–141. crossref(new window)

2.
J. T. Cho and U.-H. Ki, Real hypersurfaces of a complex projective space in terms of the Jacobi operators, Acta Math. Hungar. 80 (1998), no. 1-2, 155–167. crossref(new window)

3.
U.-H. Ki and Y. J. Suh, On real hypersurfaces of a complex space form, Math. J. Okayama Univ. 32 (1990), 207–221.

4.
S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), no. 2, 245–261. crossref(new window)

5.
R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and taut submanifolds (Berkeley, CA, 1994), 233–305, Math. Sci. Res. Inst. Publ., 32, Cambridge Univ. Press, Cambridge, 1997. crossref(new window)

6.
M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1975), 355–364. crossref(new window)

7.
M. Ortega, J. D. P´erez, and F. G. Santos, Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms, Rocky Mountain J. Math. 36 (2006), no. 5, 1603–1613. crossref(new window)

8.
R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495–506.